MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION SENSIGHT; Stimulator, electrical, implanted, for parkinsonian tremor

MEDTRONIC NEUROMODULATION SENSIGHT; Stimulator, electrical, implanted, for parkinsonian tremor
Model Number B3301542M
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a manufacturer's representative (rep) regarding an implantable neurostimulator (ins).The reason for call was to report the event.The caller indicated that they had a case today for a lead implant.During the case the surgeon bent the first lead while prepping the component.  with the second lead after it was placed, they ran an impedance test with the test cable and had a value on one segment that was a little above 8000ohms.They disconnected/reconnected the lead and continued to have impedances issues a little above 8000ohms.They changed the test cable and continued to have elevated impedances so the lead was replaced.Troubleshooting was not required.The issue was not resolved through troubleshooting.

Brand Name
SENSIGHT
Common Device Name
Stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22074634
Report Number2182207-2025-01394
Device Sequence Number8711553
Product Code MHY
UDI-Device Identifier00763000426446
UDI-Public00763000426446
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2025
Device Model NumberB3301542M
Device Catalogue NumberB3301542M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/22/2025
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown